# SDR SWIA200211186

- Difficulty date: September 1, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 15,898 hours, 22,057 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON TAXI OUT TO RUNWAY, OIL PRESSURE WARNING LIGHT ILLUMINATED FOLLOWED BY OIL AURAL WARNING ON LEFT ENGINE.  SHUT DOWN LEFT ENGINE IMMEDIATELY.  OIL PRESSURE FELL BELOW 40 PSI D FOR LESS THAN 5 SECONDS.  REASON FOR LOW OIL PRESSURE ON LEFT ENGINE WAS OIL CAP INADVERTENTLY LEFT OFF AFTER OIL SERVICE.
